Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

June 14, 2012Indian River County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 14, 2012, 5:57 PM EDT for Indian River County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 5:57 PM EDT (21:57 UTC)
Expired
Jun 14, 2012, 7:00 PM EDT
In force
63 min
Issued by
NWS Melbourne, FL

County Indian River County, FL

The radar

The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WWUS82 KMLB 142157
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
557 PM EDT THU JUN 14 2012

FLZ054-059-142300-
INDIAN RIVER-ST. LUCIE-
557 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN INDIAN RIVER
COUNTY...NORTHERN ST. LUCIE COUNTY...

* UNTIL 700 PM EDT.

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 
10 MILES WEST OF POINTE WEST AND PARADISE PARK...MOVING SOUTHEAST AT 
10 TO 15 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING PEA SIZED 
HAIL AND WIND GUSTS OF NEAR 50 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2741 8028 2743 8030 2741 8031 2741 8068
      2755 8068 2756 8075 2771 8081 2771 8036
      2762 8034 2760 8032 2741 8026
TIME...MOT...LOC 2155Z 331DEG 9KT 2760 8065

$$

GUSEMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:21 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 14, 3:21 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT THU JUN 14 2012

.DISCUSSION...

...BOATING/BEACH CONDITIONS WILL DETERIORATE FROM LATE FRIDAY
THROUGH THE WEEKEND...

CURRENTLY-TONIGHT...SYNOPTIC NORTH TO NORTHEAST FLOW WAS CAUSING
THE SEA BREEZE TO PUSH INLAND FASTER TODAY AND SHIFTING THE FOCUS
FOR STRONG STORMS TO THE INTERIOR. ADDITIONALLY...THE TAIL END OF
A WEAK FRONTAL BOUNDARY AND A WEAK IMPULSE ALOFT IN THE GULF
HELPED TO INITIATE STORMS A LITTLE EARLIER IN OUR NORTHERN
SECTIONS. THIS ACTIVITY WILL CONTINUE TO ZIPPER DOWN THE EAST
COAST SEA BREEZE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO
THE EARLY EVENING. STEERING FLOW HAS VEERED TO THE NORTH...SO THE
STRONG STORMS SHOULD MAINLY AFFECT THE INTERIOR COUNTIES.

DURING THE OVERNIGHT...LOW LEVEL WINDS WILL STEADILY VEER TO THE
NORTHEAST. WILL HAVE TO WATCH FOR SOME ATLANTIC CONVECTION PUSHING
INTO THE COAST. THE MAIN INCREASE IN THIS FLOW SHOULD BE ALONG THE
NORTH HALF OF THE COAST...BUT WILL MENTION A SLIGHT CHANCE FOR
COASTAL SHOWERS IN THE SOUTH TOO.

FRI-WEEKEND...THE MAIN STORY FOR THIS PERIOD IS THAT
EAST/NORTHEAST FLOW WILL BECOME BREEZY AS A HIGH PRESSURE RIDGE
NOSES DOWN THE EASTERN SEABOARD BEHIND DEPARTING SURFACE LOW AND
ASSOCIATED FRONTAL BOUNDARY. DEEP MOISTURE WILL REMAIN ELEVATED ON
FRI AHEAD OF A SHORTWAVE TROUGH DROPPING DOWN THE BACKSIDE OF
TROUGH ALOFT...SO MOS POPS AROUND 30 PERCENT LOOK GOOD.  THE LOW
LEVELS WILL DRY OUT OVER THE WEEKEND AS SUBSIDENT AIR ON BACKSIDE
OF TROUGH ALOFT GETS ADVECTED IN BY THE ONSHORE FLOW.

DAYTIME CONVECTION ON FRI WILL AGAIN FAVOR THE INTERIOR AS THE SEA
BREEZE MOVES INLAND QUICKLY...BUT ENOUGH WEST/NORTHWEST STEERING
LEVEL FLOW IS FORECAST...SO WILL MAINTAIN CHANCE FOR STORMS ALONG
THE COASTAL COUNTIES TOO.

ON THE WEEKEND...LOWER PRECIPITABLE WATER WILL CAUSE POPS TO
DECREASE. THE BREEZY ONSHORE FLOW WILL SHIFT THE MAIN CHANCE FOR
AFTERNOON STORMS TO THE WEST SIDE OF THE PENINSULA.

MON-WED (PREVIOUS DISCUSSION)...MUCH BELOW NORMAL RAIN CHANCES
LOOK TO PERSIST INTO NEXT WEEK AS WEAK UPPER RIDGING DEVELOPS
OVER FL AND THE ONSHORE FLOW WEAKENS SOMEWHAT...REDUCING THE
COVERAGE OF SHOWERS OVER THE ATLC AND THEIR CHANCE TO REACH THE
COAST. FORECAST MODEL SOUNDINGS SHOW VERY DRY AIR IN THE MID
LEVELS SO HAVE LOWERED RAIN CHANCES TO JUST 10 PERCENT EACH DAY.
TEMPS WILL WARM BACK TO SEASONAL LEVELS...UPPER 80S COAST AND
LOWER 90S INLAND.

MEANWHILE...00Z GFS AND ECMWF MODELS SHOW DEEP MOISTURE SLOWLY
RETURNING N-NW FROM THE CARIBBEAN THIS PERIOD INTO THE SOUTHERN
GULF OF MEXICO.

&&

.AVIATION...
STORMS OVER THE NORTH INTERIOR WILL AFFECT A FEW TERMINALS THROUGH
LATE AFTERNOON. WILL HAVE TO WATCH THE SOUTHERN COASTAL TERMINALS
INTO THE EVENING AS SOME PUSH BACK OF INTERIOR CONVECTION MAY OCCUR.

OVERNIGHT...A FEW COASTAL SHOWERS ARE EXPECTED MAINLY KDAB TO
ABOUT KMLB.

ON FRI...THE MAIN FOCUS FOR STORMS SHOULD AGAIN BE ACROSS THE
INTERIOR AS NORTHEAST FLOW PUSHES SEA BREEZE WELL INLAND BY
AFTERNOON.

&&

.MARINE...
FRI-WEEKEND...NORTHEAST FLOW WILL PREVAIL WITH SPEEDS INCREASING
TOWARDS 15 KNOTS FRI AFTERNOON...THEN 15-20 KNOTS ON SAT. THE
GRADIENT SHOULD START TO EASE ON SUN TO 10-15 KNOTS. A LONG FETCH
WILL BUILD SEAS TO 7-8 FEET IN THE OPEN ATLANTIC BY LATE FRI
NIGHT AND EARLY SAT SO ADVISORIES ARE EXPECTED.

MON-TUE...ONSHORE FLOW WILL CONTINUE BUT THE LATEST GFS INDICATES
THAT SPEEDS WILL BE AROUND 10 KNOTS ON MON. THE GRADIENT MAY
TIGHTEN BACK UP AND SUPPORT 15 KNOTS ON TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  85  72  85 /  20  30  20  20
MCO  72  89  70  89 /  20  30  20  20
MLB  74  86  75  86 /  20  30  20  20
VRB  73  86  73  86 /  20  30  20  20
LEE  72  88  70  89 /  20  30  20  20
SFB  73  89  71  89 /  20  30  20  20
ORL  73  89  72  89 /  20  30  20  20
FPR  72  86  73  86 /  20  30  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECASTS...LASCODY
IMPACT WEATHER/RADAR....MOSES/PENDERGRAST
Hazardous weather outlook, Jun 14, 11:00 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1100 AM EDT THU JUN 14 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-150300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1100 AM EDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A WEAK SURFACE BOUNDARY SLIDING SOUTHWARDS INTO CENTRAL FLORIDA
TODAY WILL BRING DEEPER MOISTURE VALUES ACROSS THE REGION.
NORTHEAST FLOW WILL DEVELOP ACROSS THE FAR NORTHERN AREAS BEHIND
THE FRONT ALLOWING THE EAST COAST SEA BREEZE TO PUSH FURTHER
INLAND ACROSS THE INTERSTATE 4 CORRIDOR LATER THIS AFTERNOON. A
FEW STORMS MAY FORM BY MID AFTERNOON NORTH OF INTERSTATE 4...WITH
STORM COVERAGE INCREASING ACROSS THE ENTIRE REGION INTO THE LATE
AFTERNOON AND EARLY EVENING AS ONGOING STORMS AND OUTFLOWS COLLIDE
WITH THE EAST AND WEST COAST SEA BREEZES. A FEW OF THE STORMS WILL
LINGER INTO THE LATE EVENING BEFORE DISSIPATING.

STORMS WILL MOVE TOWARD THE SOUTHEAST AT AROUND 10 MPH TODAY. IN
ADDITION TO HEAVY DOWNPOURS...A FEW STRONGER STORMS MAY PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL AND STRONG
WIND GUSTS TO AROUND 50 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS WILL BE POSSIBLE OVER INLAND WATERWAYS THIS AFTERNOON AND
MOVE ACROSS THE INTRACOASTAL AND NEAR SHORE WATERS LATE AFTERNOON
INTO THIS EVENING. THE HIGHEST COVERAGE OF OFFSHORE MOVING STORMS
IS EXPECTED NORTH OF PORT CANAVERAL...BUT A FEW STORMS MAY REACH
SOUTH TO AROUND JUPITER INLET. STRONGER STORMS MAY PRODUCE GUSTY
WINDS OF 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL BRING A LOW TO MODERATE RIP
CURRENT RISK TO AREA BEACHES TODAY. CHECK LOCAL CONDITIONS WITH
BEACH PATROLS WHEN ARRIVING AT THE BEACH. ALWAYS SWIM WITHIN SIGHT
OF A LIFEGUARD AND NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED LATE DAY LIGHTNING STORM CHANCES WILL CONTINUE THROUGH
FRIDAY AS A LOW PRESSURE TROUGH AND DEEPER MOISTURE SAG INTO THE
AREA. THE INFLUENCE OF THE TROUGH DECREASES THIS WEEKEND...AND
EXPECTED DEVELOPMENT OF ONSHORE FLOW WILL TEND TO MOVE ISOLATED
LATE DAY STORMS TOWARD THE WEST OR SOUTHWEST THIS WEEKEND THROUGH
EARLY NEXT WEEK.

LOW PRESSURE DEVELOPING TO THE EAST AND HIGH PRESSURE BUILDING
DOWN THE EASTERN SEABOARD WILL PRODUCE INCREASING NORTHEAST WINDS
AND BUILDING SEAS FRIDAY THROUGH AT LEAST SUNDAY RESULTING IN
DETERIORATING BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK/MOSES

In the hours before

Local storm report, Jun 14, 3:08 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     ALTAMONTE SPRINGS       28.66N 81.40W
06/14/2012                   SEMINOLE           FL   TRAINED SPOTTER

            1/4 MILE S OF CITY HALL. BALCONY ON APARTMENT COMPLEX
            DAMAGED BY TREES. OTHER TREES DOWN.

&&

FXD
Local storm report, Jun 14, 3:33 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     2 N ALTAMONTE SPRINGS   28.68N 81.39W
06/14/2012                   SEMINOLE           FL   TRAINED SPOTTER

            DOUGLASTON TOWNHOME AND VILLAS. TREE DOWN ON ROOF WITH
            DAMAGE FROM STORM THAT JUST PASSED THROUGH AREA.

&&

FXD
Local storm report, Jun 14, 3:41 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.42N 81.32W
06/14/2012  M46 MPH          ORANGE             FL   ASOS

            KMCO ASOS OBSERVATION 1935Z REMARK PK WND 02040/1923

&&

FXD
Special weather statement, Jun 14, 3:53 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT THU JUN 14 2012

FLZ045-053-142015-
ORANGE-OSCEOLA-
353 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHEASTERN ORANGE
COUNTY...NORTHEASTERN OSCEOLA COUNTY...

* UNTIL 415 PM EDT.

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
WEDGEFIELD...MOVING SOUTH AT 15 MPH.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

&&

LAT...LON 2828 8086 2828 8114 2849 8117 2853 8101
TIME...MOT...LOC 1952Z 339DEG 12KT 2842 8106

BRAGAW
Special weather statement, Jun 14, 4:43 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
443 PM EDT THU JUN 14 2012

FLZ047-054-142145-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
443 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN BREVARD COUNTY...
NORTHERN INDIAN RIVER COUNTY...

* UNTIL 545 PM EDT.

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL IN
SOUTHWESTERN BREVARD COUNTY...REMAINING NEARLY STATIONARY. THIS
STORM WILL COLLIDE WITH AN APPROACHING STORM MOVING SOUTHEAST FROM
OSCEOLA COUNTY...AND EVENTUALLY MOVE TO THE SOUTHEAST NEAR 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2773 8088 2808 8087 2812 8086 2812 8061
      2809 8059 2812 8059 2812 8056 2807 8055
      2787 8044 2788 8044 2786 8044 2774 8038
      2773 8038
TIME...MOT...LOC 2041Z 303DEG 20KT 2808 8088

GUSEMAN
Special weather statement, Jun 14, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
557 PM EDT THU JUN 14 2012

FLZ054-059-142300-
INDIAN RIVER-ST. LUCIE-
557 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN INDIAN RIVER
COUNTY...NORTHERN ST. LUCIE COUNTY...

* UNTIL 700 PM EDT.

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
10 MILES WEST OF POINTE WEST AND PARADISE PARK...MOVING SOUTHEAST AT
10 TO 15 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING PEA SIZED
HAIL AND WIND GUSTS OF NEAR 50 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2741 8028 2743 8030 2741 8031 2741 8068
      2755 8068 2756 8075 2771 8081 2771 8036
      2762 8034 2760 8032 2741 8026
TIME...MOT...LOC 2155Z 331DEG 9KT 2760 8065

GUSEMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:02 PM EDTAreal Flood AdvisoryMLBOkeechobee118 min
Jun 13, 8:11 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 14, 1:22 PM EDTSpecial Weather StatementMLBLake83 min
Jun 14, 2:25 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole65 min
Jun 14, 3:53 PM EDTSpecial Weather StatementMLBOrange22 min
Jun 14, 4:14 PM EDTSevere Thunderstorm WarningMLBOsceola34 min
Jun 14, 4:43 PM EDTSpecial Weather StatementMLBIndian River62 min
Jun 14, 7:37 PM EDTSpecial Marine WarningMLB83 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.